# SDR SWIA200312676

- Difficulty date: November 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 19,303 hours, 27,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT FRAME 30 BELLY; EXFOLIATION CORROSION.  DISCOVERED DURING C-CHECK INSPECTION.  PERFORMED REPAIR OF CORRODED AREA AT FRAME 30 BETWEEN STRINGERS 21R & 21L PER EMBRAER APPROVED REPAIR IC2003-120/4120 DATED 12/4/03.
